# SDR IPXA3179321

- Difficulty date: July 7, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 11,212 hours, 6,905 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, AFT CARGO FLOORBOARD 152QF LOWER SKIN IS CRACKED.     ACCOMPLISHED REPAIR ON AFT CARGO FLOORBOARD IAW EO A300-5320-42721-D, PARA 6A.
